# SDR FDEA201509292998

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 645 hours, 20,716 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retainer
- Part number: 160N000125
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN RAISING GEAR ON TAKEOFF, HAD BIG VIBRATION FROM MAIN GEAR.  AMBER DOOR & GEAR LIGHTS STAYED ILLUMINATED LONGER THAN USUAL, VERY NOISY.  UPON INSPECTION FOUND RT NOSE WHEEL ASSEMBLY INBD BEARING RETAINER RING POPPED OUT & HANGING ON AXLE HOUSING.  REPLACED NOSE TIRE ASSEMBLY.
